REAL

Items where Author is "Karátson, János"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 13.

Faragó, István and Karátson, János and Korotov, Sergey (2016) Discrete nonnegativity for nonlinear cooperative parabolic PDE systems with non-monotone coupling. MATHEMATICS AND COMPUTERS IN SIMULATION. pp. 1-22. ISSN 0378-4754

Axelsson, Owe and Karátson, János (2016) Discretization error estimates in maximum norm for convergent splittings of matrices with a monotone preconditioning part. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS. ISSN 0377-0427 (In Press)

Karátson, János and Kovács, Balázs (2016) A Parallel Numerical Solution Approach for Nonlinear Parabolic Systems Arising in Air Pollution Transport Problems. In: Mathematical Problems in Meteorological Modelling. The European Consortium for Mathematics in Industry (24). Springer Verlag, Basel, pp. 57-70. ISBN 978-3-319-40155-3

Karátson, János (2016) A maximum principle for some nonlinear cooperative elliptic PDE systems with mixed boundary conditions. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. ISSN 0022-247X (In Press)

Axelsson, O. and Blaheta, R. and Byczanski, P. and Karátson, János and Ahmad, B. (2015) Preconditioners for regularized saddle point problems with an application for heterogeneous Darcy flow problems. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 280. pp. 141-157. ISSN 0377-0427

Karátson, János and Korotov, Sergey (2015) Some discrete maximum principles arising for nonlinear elliptic finite element problems. COMPUTERS AND MATHEMATICS WITH APPLICATIONS, 70. pp. 2732-2741. ISSN 0898-1221

Axelsson, Owe and Karátson, János (2014) Reaching the superlinear convergence phase of the CG method. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 260. pp. 244-257. ISSN 0377-0427

Axelsson, Owe and Karátson, János and Kovács, Balázs (2014) Robust preconditioning estimates for convection-dominated elliptic problems via a streamline Poincaré-Friedrichs inequality. SIAM JOURNAL ON NUMERICAL ANALYSIS, 52 (6). pp. 2957-2976. ISSN 0036-1429

Axelsson, Owe and Karátson, János and Kovács, Balázs (2014) Robust streamline diffusion preconditioning for convection-dominated elliptic problems. SIAM JOURNAL ON NUMERICAL ANALYSIS, 52 (6). pp. 2957-2976. ISSN 0036-1429

Axelsson, Owe and Karátson, János (2013) Harmonic averages, exact difference schemes and local Green's functions in variable coefficient PDE problems. CENTRAL EUROPEAN JOURNAL OF MATHEMATICS, 11 (8). pp. 1441-1457. ISSN 1895-1074

Karátson, János and Kovács, Balázs (2013) Variable preconditioning in complex Hilbert space and its application to the nonlinear Schrödinger equation. Computers and Mathematics with Applications, 65 (3). pp. 449-459. ISSN 0898-1221

Karátson, János and Kurics, Tamás (2013) A preconditioned iterative solution scheme for nonlinear parabolic systems arising in air pollution modeling. MATHEMATICAL MODELLING AND ANALYSIS, 18 (5). pp. 641-653. ISSN 1392-6292

Faragó, István and Csomós, Petra and Havasi, Ágnes and Horváth, Róbert and Izsák, Ferenc and Karátson, János and Lóczi, Lajos (2007) A prekondicionálás matematikai módszerei nemlineáris fizikai modellekben = Mathematical methods of preconditioning in nonlinear physical models. Project Report. OTKA.

This list was generated on Sat Oct 1 12:22:31 2016 CEST.